Translator Disclaimer
2013 -Convergence Problems for Asymptotically Nonexpansive Mappings in CAT(0) Spaces
Luo Yi Shi, Ru Dong Chen, Yu Jing Wu
Abstr. Appl. Anal. 2013(SI01): 1-6 (2013). DOI: 10.1155/2013/251705

Abstract

New △-convergence theorems of iterative sequences for asymptotically nonexpansive mappings in CAT(0) spaces are obtained. Consider an asymptotically nonexpansive self-mapping T of a closed convex subset C of a CAT(0) space X . Consider the iteration process { x n } , where x 0 C is arbitrary and x n + 1 = α n x n ( 1 - α n ) T n y n or x n + 1 = α n T n x n ( 1 - α n ) y n , y n = β n x n ( 1 - β n ) T n x n for n 1 , where { α n } , { β n } ( 0,1 ) . It is shown that under certain appropriate conditions on α n , β n , { x n } △-converges to a fixed point of T .

Citation

Download Citation

Luo Yi Shi. Ru Dong Chen. Yu Jing Wu. " -Convergence Problems for Asymptotically Nonexpansive Mappings in CAT(0) Spaces." Abstr. Appl. Anal. 2013 (SI01) 1 - 6, 2013. https://doi.org/10.1155/2013/251705

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1273.47114
MathSciNet: MR3035361
Digital Object Identifier: 10.1155/2013/251705

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2013 • No. SI01 • 2013
Back to Top